Get your Health question answered in 3 easy steps

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

what is causing all of these symptoms, high blood pressure, rapid heart rate , chest pain and facial numbness

what is causeing all of these symptoms.. high blood pressure, rapid heart rate , chest pain and facial numbness we know that it is not corinary heart disease, we have had a heart cath, we have had a ct scan of the brain, and nothing . everything is negative. please help
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
  User's Response
Extreme stress, tension, and pressure which causes your heart to beat faster which requires more blood, the less you have gives you high blood pressure. Also, not enough blood to the facial veins. Also, chest pains could be caused by high blood pressure. Best to check with a doctor, the give free advise over the phone.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my grandma in 74 years old and she has heart rhythm problem,her heart beats fast sometimes and it makes her feel so bad,she also has high blood pleasure,her heart rhythm problem had happened after her angiology 9 years ago,she takes pills but they don t seem to work out,dr says that she may need to has an operation in order to burning the beat.she is so scared of it because she has a bad experience of her angiology and the dr also has said that she has 80% chances in this operation.and if she wants to keep taking pills she must change them often and they might causes other problems.what do you think?should she has an operation?is there any pills which she can take?any advice?thanks

doctor1 MD

I have had a pouding of heart for a month, I have had ekg, echocardiogram, carotid artery test and been to urgent care facilities 3 times and they come back everything normal. I have high blood pressure, high cholesterol, copd but everything stays normal by medication which I faithfully take every day. I am also on Xanax for sleep. I have a large heital hernia halfway up my chest. I also have menieres disease of the ears . I feel the pounding in chest but also in the left ear. Today doctors gave me a steroid shot and diazide thinking it could be menieres because they saw fluid in my ears and I have had sinus problems which I took over the counter anthistamine. What could possibly be causing this and they cannot find anything? Thanks, deb

doctor1 MD

My 23 yr old son is having symptoms several times a day of a tingling sensation that starts in his sinus area down his neck to his chest then hands. He feels like his heart is beating out of his chest, heart rate has been as high as 140bpm is bounding, and his b/p has been elevated to 160/110. He feels like he can not take a breath in, and becomes shaky and lightheaded. He has had 2 EKGs which were normal, visits to the ER and Urgent Care centers where he is told he most likely has anxiety, and was given Lorazepam 1mg to take for his symptomT. this all comes on very suddenly. At times he is just at home watching a movie, or visiting with friends. He has never had this problem before, and now it has been going on for just over a month. He has works full time but says he is not stressed at his job as a welder/mechanic, he has no insurance at his job, so this is getting expensive with no resolve. Any suggestions?

Recent questions on Heart attack

doctor1 MD

My brother is having a heart cath tomorrow. Apparently he has had a heart attack sometime in the last ten years.

His heart rate has become uncontrollable with meds and sontinues to beat at 131. He said the doctor told him some rate (he couldn't remember) was at 25 and should be higher. Can you perhaps clarify what this may mean?

doctor1 MD

I used to be a body builder and took some steroids. I have had 2 heart attacks and a quadruple bypass, and still get very out of breath. I am overweight now with not being able to exercise! but the main problem is I think i do not produce enough testosterone, and to much estrogen as my man boobs are really large in comparison with my body. I am on lots of heart tablets, and type 2 diabetic also. Can you help?

doctor1 MD

My father had a heart attack 4 months ago in Russia and after unsuccessful angeoplasty attempt, his emergency doctor had treated him beside other things with Plaviks, Lipitor, Metoprolol-all of which he continues to take todate. Cardio-care is no longer available to him, and he is under immence muscle weakness and pain. His blood test established high levels of creatine. What is his best plan to balance between his heart medications and other health concerns? Can he stop the cholesterol drug and replace it with something else? Thank you for your help.

                                                                 

doctor1 MD

I live in a cigarette smoking building--I am very allergic to it or sensitive--my heart jumps in my chest at times, then beats up to 120 beats a minute. I'm trying to move, but it's very expensive and I dont have a job. My grandfather died of a heart attack at 78-he was a chain smoker, so not a lot of heart disease on my mom's side. I didnt know my fathers side of the family. Actually my uncle died of a massasive heart attack at 48--Im 47--that was on my mom's side.

doctor1 MD

A cat scan for the lungs revealed atherosclerosis of the great vessels , aorta and coronary arteries. Aorta and pulmonary arteries are normal in caliber. Heart and and pericardium are within normal limits. There are no significant mediastinal or...

doctor1 MD

My father is 91 and his systolic is 228. Don't know the other number. Should I worry?

doctor1 MD

Hello Doctor, I have had some wisdom tooth pain and went to doctor, he advised me to use hydrogen preoxide one week and lets try the infection go. He took xray of wisdom tooth and said all other looks good. He further said as I have never been to...